# SDR UIEA2021040700855

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,617 hours, 18,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Containment Bag
- Part number: AS0021
- Part serial: NSN
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT  CONTAINMENT BAG VACUUM SEAL IS BROKEN( REMOVED AND REPLACED COCKPIT AVSAX CONTAINMENT BAG AS PER B767-300F AMM 25-60-00. )
